# SDR SIMA200711407

- Difficulty date: April 20, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N810AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- Aircraft time: 13,175 hours, 11,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 14522461011
- Condition: Corroded
- Location: Zone 100
- Part time: 13,175 hours, 11,446 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAT BEAM DOUBLER CORRODED AT FRAME 22.  REMOVED AND REPLACED DOUBLER AT FRAME 22.  REMOVED AND REPLACED DOUBLER IAW EMB SRM 51-40-02.  RETURNED AIRCRAFT TO SERVICE.
